# SDR SWI2025F01877

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR PIANO HINGE ON THE DOOR SIDE LAST LUG AROUND SPRING PIN HOLE IS GOUGED.  COMPLIED WITH RECEIVED REO 670-52-11-511 REV.-E.  TYPE I: DISPOSITION FOR OUTER OF LUGS (GOUGE, CHAFING).  BLEND PERFORMED USING A TAPER RATIO 5:1. LUG WALL THICKNESS IS STILL 0.100", A. WALL THICKNESS IS NOT LOWER THAN 0.100", B. I. BLEND DEPTH IS GREATER THAN 0.020" (ACTUAL DEPTH IS MEASURED AT 0.024"),  NDT REPORTED NO CRACKS FOUND AT WORK AREA, STEP #4- RESTORED FINISH TO WORKED HINGE PIN LUG. WORK WAS WITHIN LIMITS REF REO 670-52-11-511 REV.-E.  COMPLIED WITH 51-900-1002-SKY
